# SDR IXXA0100009

- Difficulty date: March 2, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N826BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45998
- Aircraft time: 82,852 hours, 33,058 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Cockpit
- Part time: 82,852 hours, 33,058 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE FOR JFK TO TOL, THE GEAR DOOR WARNING LIGHT REMAINED ON DIM AFTER GEAR RETRACTION.  THE FLIGHT CREW CYCLED THE LANDING GEAR AND THE WARNING LIGHT EXTINGUISHED.  THE FLIGHT CONTINUED TO TOL FOR AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE AIRCRAFT LOCATING A BROKEN WIRE LOCATED AT THE INSTRUMENT DIMMING CONTROL BOX.  MAINTENANCE REPAIRED THE WIRE A PERFORMED A SUCCESSFUL OPERATION CHECK IN ACCORDANCE WITH THE MAINTENANCE MANUAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.
